# SDR GUUA05300701

- Difficulty date: May 30, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 24,194 hours, 32,579 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 1123640215
- Part serial: 500E95
- Condition: Shorted
- Location: Mlg Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9151 PNS/TPA DURING APPROACH LANDING GEAR WARNING HORN SILENCE BUTTON CAUSES GEAR WARNING LIGHTS TO EXTINGUISH.  REPLACED NUMBER 8 RELAY CARD MODULE.  LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL CHECK NORMAL.
